MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Loss of Range of Motion (2032)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.Per package insert loosening and poor range motion are a known adverse effect of the system.Concomitant medical devices: item 42532006702 lot 64346016; item 42557000114 lot 64358760; item 42560007514 lot 64729078; item 42542006702 lot 64507513; item 42502006002 lot 64275007.Foreign (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the location of the product is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-02978, 3007963827-2020-00195.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient had a total knee arthroplasty and 11 months after the procedure the patient was revised due to loosening and limited range of motion.During the procedure after the surface trial was inserted, the patient¿s patella ligament was damaged and staples were used to fix the ligament.Attempts have been made and no further information has been provided.

Brand Name
ARTICULAR SURFACE FIXED BEARING RIGHT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key11244457
Report Number3007963827-2021-00016
Device Sequence Number3616862
Product Code MBH
UDI-Device Identifier00889024241558
UDI-Public(01)00889024241558(17)240131(10)64015939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue Number42522000410
Device Lot Number64015939
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;